Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Loestrin24fe

Has anyone taken Loestrin24fe? My dr. put me on this while we wait for my essure tubal to heal up - I have had cramps (like period cramps) like every single day - and breakthrough bleeding as well. In addition to headaches and overall crappy moods - does this sound familiar to anyone? This never happened to me on OrthoTriCyclene. Thank god it's only temporary, but is it normal? Thanks! Jen
22 Responses
158812 tn?1189759426
I was on this for 8 years, and never had any problems.
Inform your dr.
Avatar universal
Yeah, I am going to, I just wanted to hear others experiences with it. I thought I read somewhere that it was pretty new? Guess not if you were on it for 8 yrs. Thanks! -Jen
158812 tn?1189759426
Hey Jen,
Can't be THAT new!  Sorry your having problems with it!  Take care,
Jen
Avatar universal
Hi,

I was on Lestrin24fe for 1 month- I thought I was going insane. I had terrible anxiety and mood swings! It has been just over one month off of it, and I am slowly starting to get back to my old self again. It did not agree with me! Before that pill I was on Demuelen and would have slight anxiety/mood swings here and there, I wanted to switch due to low libido. I thought a lower does of estrogen would do the trick, but it turns out I think the Loes. has a higher does of progestrin which causes the depression/anxiety. It was not good for me. There are so many different kinds of pills with different doses. If this one is not right for you, talk with your doctor and see if there is something else you can try. I decided it was time for my body to take a rest after being on the pill for 12 yrs.
Good luck!!
Avatar universal
I feel crazy and cranky! I am SO glad this is temporary! Thank you for sharing your experience, I feel a little less "nuts!"  Thanks!
Avatar universal
ive felt so nauseated , and have vomitted for the last week since being on it , which has been for a week now..    does this feeling pass? im thinking i should take my dose at  nite , opposed to early day, so that it doesnt effect my daily routine?  any suggestions?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.